Title: Isometric reflections with respect to submanifolds and the ricci operator of geodesic spheres
Authors: Tondeur, P ×
Vanhecke, Lieven #
Issue Date: 1989
Publisher: Springer-verlag wien
Series Title: Monatshefte fur mathematik vol:108 issue:2-3 pages:211-217
ISSN: 0026-9255
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science